ZUO Mingxia, LIU Hongjiao. β Property in MusielakOrlicz Sequence Spaces Equipped with the Orlicz Norm[J]. 2020, 25(4): 146-150.
DOI:
ZUO Mingxia, LIU Hongjiao. β Property in MusielakOrlicz Sequence Spaces Equipped with the Orlicz Norm[J]. 2020, 25(4): 146-150.DOI: 10.15938/j.jhust.2020.04.021.
β Property in MusielakOrlicz Sequence Spaces Equipped with the Orlicz Norm
MusielakOrlicz spaces is a generalization of classicalOrlicz spaces.Inthis paper
the characterization for the β property of MusielakOrlicz sequencespaces equipped with the Orlicz norm was investigated.Acriteria for β points in MusielakOrlicz sequence spaces equipped with theOrlicz norm was given,and then the necessary and sufficient conditions for such spacesto have β property was obtained.